# SDR UPS05444652

- Difficulty date: May 13, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 94,338 hours, 23,406 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NLG W/W RIGHT SIDEWALL NR 2 STRIP BLUGED AT BS 280 AS MARK (COUNT FROM TOP, CRACK LENGTH 1.5 INCH).  NLG W/W RIGHT SIDEWALL BS 270 TO BS 290 WL 170 WEB REPAIRED AS PER SRM 53-10-04 FIG 116.
